# SDR ABXA9800146

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46158
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769471
- Condition: Cracked
- Location: Ws 651
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE AT STATION XFS 651.00, THE UPPER LEADING EDGE RIB IS CRACKED AT THE AFT END.  REPAIRED IAW DWG K05056 AND DC8 SRM 51-1-20.
